# SDR R61A201401090038

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 24,591 hours, 18,334 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW EXTENDED GEAR AND RECEIVED BOTH STEERING FAIL AND LANDING GEAR WOW SYSTEM FAIL MESSAGES. RAN QRH AND LANDED WITH FULL FLAPS IAW QRH.  AFTER LANDING, AT APPROXIMATELY 20 KNOTS, CREW FELT VIBRATION COMING FROM NOSE GEAR AND CREW STOPPED ACFT.  CREW STATED STEERING WOULD NOT ACTIVATE AND ACFT HAD TO BE TOWED.  MAINTENANCE FOUND NLG WHEEL DAMAGED.  R & R THE NOSE WHEEL ASSY IAW AMM AND OPS CHECKED GOOD.
